MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 5.5X24MM GRIPTION TF STE SCREW; GRIPTION TF AUGMENT : HIP METAL ACETABULAR CUPS

DEPUY IRELAND - 9616671 5.5X24MM GRIPTION TF STE SCREW; GRIPTION TF AUGMENT : HIP METAL ACETABULAR CUPS
Catalog Number 121724800
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date of event is an unknown date.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese, or its employees that the report constitutes an admission that the product, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that all the boxes have been outside the ordinary cardboard box and become dirty and wet.The delivery note has been torn into small pieces.Surgery was planned for (b)(6) 2024, but postponed due to this.

Brand Name
5.5X24MM GRIPTION TF STE SCREW
Common Device Name
GRIPTION TF AUGMENT : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18531864
Report Number1818910-2024-01250
Device Sequence Number12705854
Product Code JDI
UDI-Device Identifier10603295381358
UDI-Public10603295381358
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K123924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number121724800
Device Lot Number580008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer01/19/2024
04/11/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date01/25/2024
04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN CAN BONE SCREW 6.5MMX30MM
Patient SexUnknown